EconPapers    
Economics at your fingertips  
 

On a General Contractive Condition for Cyclic Self‐Mappings

M. De la Sen

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: This paper is concerned with p(≥2)‐cyclic self‐mappings T:⋃i∈p¯ Ai→⋃i∈p¯ Ai in a metric space (X, d), with Ai ⊂ X, T(Ai)⊆Ai+1 for i = 1, 2, …, p, under a general contractive condition which includes as particular cases several of the existing ones in the literature. The existence and uniqueness of fixed points and best proximity points is discussed as well as the convergence to them of the iterates generated by the self‐mapping from given initial points.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/542941

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:542941

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:542941